| Model Number |
1219-36-058 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/27/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision completed due liner disassociating from the cup.The liner was removed and replaced with a dual mobility liner and dual mobility head.Doi: 2010; dor: (b)(6) 2022; affected side: unknown hip.
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : the acetabular line was not received for examination.Sufficient evidence was presented in order to confirm a disassociation of the liner from the cup.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot : a worldwide lot specific complaint database search, or device history record (mre) review was not performed because it was not possible to determine the depuy distribution lot code with the provided image.